BibTeX record journals/jsc/Fulling90

download as .bib file

@article{DBLP:journals/jsc/Fulling90,
  author    = {Stephen A. Fulling},
  title     = {The Analytic Approach to Recursion Relations},
  journal   = {J. Symb. Comput.},
  volume    = {9},
  number    = {1},
  pages     = {73--85},
  year      = {1990},
  url       = {https://doi.org/10.1016/S0747-7171(08)80008-9},
  doi       = {10.1016/S0747-7171(08)80008-9},
  timestamp = {Wed, 17 Feb 2021 08:56:45 +0100},
  biburl    = {https://dblp.org/rec/journals/jsc/Fulling90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics